Quadratic Equations on S-Boxes and a New S-Box Design Criterion
Zhang Guo-ji1 Xiao Huang-pei2
1. School of Mathematical Sciences, South China University of Technology, Guangzhou 510640, Guangdong, China; 2. School of Computer Science and Engineering, South China University of Technology, Guangzhou 510640, Guangdong, China
Zhang Guo-ji Xiao Huang-pei. Quadratic Equations on S-Boxes and a New S-Box Design Criterion[J]. Journal of South China University of Technology (Natural Science Edition), 2008, 36(8): 140-144.
HUANG Ping LIANG Weijie.
A New ZK-SNARK Protocol Based on QAP
[J]. Journal of South China University of Technology (Natural Science Edition), 2021, 49(1): 1-9.
Yuan Feng Hu Yu-pu Ou Hai-wen Li Shun-bo .
An Improved RMPKC Scheme
[J]. Journal of South China University of Technology (Natural Science Edition), 2010, 38(11): 135-140.